# SDR AALA20150108016

- Difficulty date: December 2, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 47,129 hours, 18,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOORBOARD SUPPORT RAIL AT FS 807 & RBL 3 IS DENTED & CHAFED ON THE TOP SURFACE.  REPAIRED RAIL IAW SRM 53-00-53-2R4.
